# SDR SWIA2021070159204

- Difficulty date: March 22, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035655003
- Condition: Corroded
- Location: Bs 1000-1047
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H FLOOR SILL CORRODED FS 1000.00 TO FS 1047.00     (C-CHECK RO 6/29/2021)    REMOVED DAMAGED FLOOR SILL PN MM670-35655-003 AND INSTALLED A NEW SERVIVABLE PART IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01 REV 38 DATED JULY 25/2020. M-337 AND SKYCARD 51-900-1002-SKY ATTACHED. NO CHANGE TO WEIGHT AND BALANCE.
